MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL
Model Number 382400
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device was over feeding.There was no patient involvement.Additional information was received stating that the feed rate was set to 75ml/hr and after 30 minutes it pumped almost 45ml.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed.The unit was triaged and the reported issue was confirmed.After review, it was determined that the ultrasonic sensor was damaged.Additionally, the software was updated.The battery was found to be obsolete and was replaced.The tyvek vent, hinge, bump and vinyl were missing.All were replaced.The power connection label was replaced as well due to opening the unit.The pump was tested and the problem was resolved.The pump is working as intended.No further actions are required at this time.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.

Brand Name
KANGAROO EPUMP - NEW
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11826257
Report Number1282497-2021-10193
Device Sequence Number4229774
Product Code LZH
UDI-Device Identifier10884521143876
UDI-Public10884521143876
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number382400
Device Catalogue Number382400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date10/18/2021
Patient Sequence Number1